MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 08/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2005 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computed tomography (ct) scan of abdomen revealed the superior tip of the filter was anteriorly tilted to the abutting wall of the inferior vena cava (ivc).Struts extend beyond lumen inferiorly except one.These do not penetrate adjacent structures.
 
Event or Problem Description
On (b)(6) 2005 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019, a computated tomography (ct) scan of abdomen revealed the superior tip of the filter was anteriorly tilted to the abutting wall of the inferior vena cava (ivc).Struts extend beyond lumen inferiorly except one.These do not penetrate adjacent structures.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9948492
Report Number2134265-2020-04927
Device Sequence Number3296545
Product Code DTK
UDI-Device Identifier08714729114666
UDI-Public08714729114666
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2007
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0006607861
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date07/28/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR